# SDR AALA202105319004

- Difficulty date: May 30, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 31,653 hours, 11,917 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Loose
- Location: Door Arming
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NUMBER 2 DOOR FLIGHT ATTENDANT REPORTS ARMING LEVER IS LOOSE. RE-TIGHTENED NUMBER 2 DOOR ARMING LEVER AS REQUIRED. OPERATIONS OK FOR SERVICE.
